# SDR DALA2018082105176

- Difficulty date: June 7, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Aircraft: N584NW
- Make and model: Boeing 757351
- Aircraft serial: 32984
- Aircraft time: 56,911 hours, 18,641 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE FRAME AT  BS 1540 LOWER LOBE BETWEEN STRINGERS 29 AND 30R.
